# SDR AALA2020030979018

- Difficulty date: March 6, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N776XF
- Make and model: Airbus A319-112
- Aircraft serial: 2209
- Aircraft time: 52,591 hours, 25,968 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1653311
- Part serial: 13235H7133
- Condition: Cracked
- Location: Cockpit
- Part time: 14,530 hours, 7,083 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAINS  WINDSHIELD OUTER PANE SHATTERED. **SUPPLEMENTAL REPORT: REPLACED WINDSHIELD PER TASK CARD 26L21056001** (CLOSED)
